Advertisement

New Studies on the Fock Space Associated to the Generalized Airy Operator and Applications

Article

Abstract

In this work, we introduce the Fock space \(F_\nu (\mathbb {C})\) associated to the Airy operator \(L_\nu \), and we establish Heisenberg-type uncertainty principle for this space. Next, we study the Toeplitz operators, the Hankel operators and the translation operators on this space. Furthermore, we give an application of the theory of extremal function and reproducing kernel of Hilbert space, to establish the extremal function associated to a bounded linear operator \(T{:}\,F_\nu (\mathbb {C})\rightarrow H\), where H be a Hilbert space. Finally, we come up with some results regarding the extremal functions, when T is the difference operator and the Dunkl-difference operator, respectively.

Keywords

Airy-type Fock space Heisenberg-type uncertainty principle Toeplitz operators Hankel operators Tikhonov regularization 

Mathematics Subject Classification

30H20 32A15 

Notes

Acknowledgements

We are grateful to the referee for his careful reading and editing of the paper.

Funding The authors thank the Deanship of Scientific Research-Jazan University for its support in financing this research project 3261-6-36.

References

  1. 1.
    Ben Hammouda, M.S., Nemri, A.: Polynomial expansions for solutions of higher-order Bessel heat equation in quantum calculus. Fract. Calc. Appl. Anal. 10(1), 39–58 (2007)MathSciNetMATHGoogle Scholar
  2. 2.
    Berger, C.A., Coburn, L.A.: Toeplitz operators on the Segal–Bargmann space. Trans. Am. Math. Soc. 301, 813–829 (1987)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Cholewinski, F.M.: Generalized Fock spaces and associated operators. SIAM. J. Math. Anal. 15, 177–202 (1984)MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Cholewinski, F.M., Reneke, J.A.: The generalized Airy diffusion equation. Electron. J. Differ. Equ. 87, 1–64 (2003)MathSciNetMATHGoogle Scholar
  5. 5.
    Dimovski, I., Kiryakova, V.: The Obrechkoff, integral transform: properties and relation to a generalized fractional calculus. Numer. Funct. Anal. Optim. 21(1–2), 121–144 (2000)MathSciNetMATHGoogle Scholar
  6. 6.
    Fitouhi, A., Mahmoud, N.H., Ould Ahmed Mahmoud, S.A.: Polynomial expansions for solutions of higher-order Bessel heat equations. J. Math. Anal. Appl. 206, 155–167 (1997)MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Fitouhi, A., Ben Hammouda, M.S., Binous, W.: On a third singular differential operator and transmutation. Far East J. Math. Sci. 21(3), 303–329 (2006)MathSciNetMATHGoogle Scholar
  8. 8.
    Folland, G.: Harmonic Analysis on Phase Space, Annals of Mathematics Studies, vol. 122. Princeton University Press, Princeton (1989)Google Scholar
  9. 9.
    Gröchenig, K.: Foundations of Time-Frequency Analysis. Birkhäuser, Boston (2001)CrossRefMATHGoogle Scholar
  10. 10.
    Kiryakova, V.: Obrechkoff integral transform and hyper-Bessel operators via \(G\)-function and fractional calculus approach. Glob. J. Pure Appl. Math. 1(3), 321–341 (2005)MathSciNetMATHGoogle Scholar
  11. 11.
    Milnor, J.: Dynamics in One Complex Variable, Annals of Mathematics studies, 3rd edn. Princeton University Press, Princeton (2011)Google Scholar
  12. 12.
    Saitoh, S.: Hilbert spaces induced by Hilbert space valued functions. Proc. Am. Math. Soc. 89, 74–78 (1983)MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    Saitoh, S.: The Weierstrass transform and an isometry in the heat equation. Appl. Anal. 16, 1–6 (1983)MathSciNetCrossRefMATHGoogle Scholar
  14. 14.
    Saitoh, S.: Approximate real inversion formulas of the Gaussian convolution. Appl. Anal. 83, 727–733 (2004)MathSciNetCrossRefMATHGoogle Scholar
  15. 15.
    Saitoh, S.: Best approximation, Tikhonov regularization and reproducing kernels. Kodai Math. J. 28, 359–367 (2005)MathSciNetCrossRefMATHGoogle Scholar
  16. 16.
    Soltani, F.: Generalized Fock spaces and Weyl commutation relations for the Dunkl kernel. Pac. J. Math. 214, 379–397 (2004)MathSciNetCrossRefMATHGoogle Scholar
  17. 17.
    Widder, D.V.: The Airy transform. Am. Math. Mon. 86, 271–277 (1979)MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Springer International Publishing AG 2017

Authors and Affiliations

  • Akram Nemri
    • 1
  • Fethi Soltani
    • 1
  • Abo-el-nour Abd-alla
    • 1
  1. 1.Department of Mathematics, Faculty of ScienceJazan UniversityJazanSaudi Arabia

Personalised recommendations